# SDR 98FDEA00028

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651891555
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0329, FOUND FRAME FAIL-SAFE CHORD CORRODED AT BS 312, LBL 19, WL 153.  *S/D*  FOUND CORROSION DAMAGE ON FAIL-SAFE CHORD AT BS 312, LBL 19, WL 153 TO BE OUT OF LIMITS IAW FEDEX SRM 53-10-1.  REMOVED CHORD LBL 19 TO LBL 42. FABRICATED NEW PART AND INSTALLED IAW FEDEX DRAWING 65-18915 SHT 3.
